Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decay of positive waves for $n \times n$ hyperbolic systems of balance laws


Authors: Paola Goatin and Laurent Gosse
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1627-1637
MSC (2000): Primary 35L65; Secondary 35L45
Published electronically: January 22, 2004
MathSciNet review: 2051123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Ole{\u{\i}}\kern.15emnik-type decay estimates for entropy solutions of $n\times n$strictly hyperbolic systems of balance laws built out of a wave-front tracking procedure inside which the source term is treated as a nonconservative product localized on a discrete lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35L65, 35L45

Retrieve articles in all journals with MSC (2000): 35L65, 35L45


Additional Information

Paola Goatin
Affiliation: Centre de Mathématiques Appliquées, Ecole Polytechnique, 91128 Palaiseau Cedex, France
Email: goatin@cmap.polytechnique.fr

Laurent Gosse
Affiliation: Istituto per le Applicazioni del Calcolo (sezione di Bari), via G. Amendola, 122/I, 70126 Bari, Italy
Email: l.gosse@area.ba.cnr.it

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07315-0
PII: S 0002-9939(04)07315-0
Keywords: Conservation laws, source terms, nonconservative products.
Received by editor(s): December 21, 2001
Published electronically: January 22, 2004
Additional Notes: The authors were partially supported respectively by the EC-Marie Curie Individual Fellowship #HPMF-CT-2000-00930 and EEC grants #ERBFMRXCT970157 & #HPRN-CT-2002-00282
Communicated by: Suncica Canic
Article copyright: © Copyright 2004 American Mathematical Society